ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A rational method to choose optimum design for two-dimensional contractions

Ramaseshan, S and Ramaswamy, MA (2002) A rational method to choose optimum design for two-dimensional contractions. In: Journal of Fluids Engineering, 124 (2). pp. 544-546.

[img] PDF
A_Rational_Method_to_Choose.pdf - Published Version
Restricted to Registered users only

Download (721Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Society of Mechanical Engineers.
Department/Centre: Others
Date Deposited: 04 Aug 2011 05:30
Last Modified: 04 Aug 2011 05:30
URI: http://eprints.iisc.ernet.in/id/eprint/38997

Actions (login required)

View Item View Item